# SDR 2006UALA00645

- Difficulty date: April 5, 2006
- Submitted: May 4, 2006
- Operation: Air carrier
- Aircraft: N341UA
- Make and model: Boeing 737322
- Aircraft serial: 24245
- Aircraft time: 50,612 hours, 27,341 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 695 S18al
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WW BS 695 FRAME AT STR 18A IS CRACKED IN THE RADIUS.  REPLACED ANGLE PER SRM51-4 0-02.
